MathSciNet Relay Station
MathSciNet bibliographic data
MR1922607 (2003g:46064) 46L05 (46L55)
Bates, Teresa Applications of the gauge-invariant uniqueness theorem for graph algebras. Bull. Austral. Math. Soc. 66 (2002), no. 1, 57–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement